# SDR UIEA2021122102484

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,196 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT PLUS REWORK ON FUSELAGE SKIN BETWEEN STA 282 AND STGR 19 / 20LH( EVALUATED AREA PER SRM 53-00-01 ALLOWABLE DAMAGE 1, DETAIL III, HOWEVER IT WAS FOUND OUT OF LIMITS AND FOR SUCH REASON MXA CONTACTED TO BOEING PER SR# 3-5178994812 (LEAVE IN "AS IS" CONDITION EACH AFFECTED AREA AND RESTORE THE SURFACE FINISH) )
